# SDR SIMA20140305021

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,747 hours, 31,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS INTERIOR EMERGENCY LIGHTS NOT FUNCTIONING.  R & R BATTERY POWER SUPPLY 2 IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
